Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Sore breasts, abdominal cramps, spotting. Negative pregnancy test reports. Is it normal periods?

I have paragard iud for like 3 years now. I have pretty regular periods although my period in sept was a week early on the 29-30th. I usually don t get crazy period syptoms besides bloating and fatigue. This week I have had really sore breasts and abdominal cramps. I had spotting a couple days ago. Took 2 home pregnancy tests and they were negative. This morning I started bleeding.. is this my normal period or can something else be going on?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes IUD users can face these type of side effects. And they can appear anytime during the usage period.
Usually these will subside soon without need of any medication.
If the symptoms continue better to consult gynecologist once and get examined to rule out the possibility of pregnancy and discuss the need to change the IUD.
Take care.

Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor